# SDR DALA2021121307673

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 64,368 hours, 21,151 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 DOOR 2R DOSE NOT SHOW SLIDE LIGHT ILLUMINATED WITH DOOR ARMED. CORRECTIVE ACTION: CYCLED SLIDE ARM LEVER. SLIDE LIGHT INOP. OPENED DOOR WITH SLIDE DISARMED. SLIDE DEPLOYED. REMOVED SLIDE. REF LP 8119243 FOR EMER ESCAPE SLIDE R/R. UPON INSPECTION OF DOOR 24 SIDE DRAIN FOUND CLOGGED. CLEARED DRAINS. SLIDE LIGHT OPS GOOD AFTER SLIDE CHANGE. INSP GIRT BAR/FLOOR FITTINGS. NO FAULTS FOUND. (8119242)
